# SDR VNAA0201008

- Difficulty date: January 6, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 14,572 hours, 12,922 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Frayed
- Location: Rt Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A RIGHT HAND PROPELLER FAIL MESSAGE AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND FOUND A FRAYED PROP DE-ICE LEAD AND REPAIRED IT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL TEST WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
